# SDR VNAA2025062711101

- Difficulty date: June 23, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 31,586 hours, 24,466 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 11196H4638
- Condition: Cracked
- Location: Zone 200
- Part time: 24,956 hours, 20,313 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA WINDSHIELD CRACKED IN FLIGHT,  REMOVE AND REPLACED LH WINDSHIELD IAW CRJ 700 AMM 56-11-01-000/400-801-A01-PSA. OPS CHECK GOOD. LEAK CHECK GOOD.
